# SDR USAA950034

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47334
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT CABIN EMERGENCY LIGHTS WRE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONS CHECKED GOOD.  (Z)
